◈ 학술지
◈ 도서
◈ 전자학술지
◈ 투고요령
◈ 수학신간도서
◈ MSC
◈ 논문검색
◈ 학술행사
홈 > 학술정보 > 학술지
  Annales Academia Scietiarum Fennica
  ( Vol.27 NO.2 / 2002 )
 
Differentiability and Rigidity Theorems
Pages 221-230
Min Chen
A Distortion Theorem for Bounded Univalent Functions
Pages 257-272
Oliver Roth
On a Problem in Complex Oscillation Theory of Periodic Second Order Linear Differential Equations and some Related Perturbation Results
Pages 273-290
Yik-Man Chiang and Shi-An Gao
On a Problem in Complex Oscilltion Theory of Periodic Second Order Linear Differential Equations and some Related Perturbation Results
Pages 273-290
Yik-Man Chiang and Shi-An Gao
Maximal Inequality in $(s,m)$ -Uniform Domains
Pages 291-306
Petteri Harjulehto
Variability Sets on Riemann surfaces and Forgetful Maps between Teichmuller Spaces
Pages 307-324
Clifford J. Earle and Nikola Lakic
On the Complexification of the Weierstrass Non-Differentiable Function
Pages 325-339
Krzysztof Baranski
On the Connectedness of the Locus of Real Riemann Surfaces
Pages 341-356
Antonio F. Costa and Milagros Izquierdo
The Law of the Iterated Logarithm for Locally Univalent Functions
Pages 357-364
I.R. Kayumov
Boundary Correspondence Under Harmonic Quasiconformal Homeomorphisms of the Unit Disk
Pages 365-372
Miroslav Pavlovic
On the $L^1$ Approximation of $|f(z)|$ by $Re f(z)$ for Analytic Functions
Pages 373-380
Edgar Reich
On Zeros of Normal Functions
Pages 381-390
Maria Nowak
Mappings of Finite Distortion : Compactness
Pages 391-417
Tadeusz Iwaniec ,Pekka Koskela ,and Jani Onninen 
An Isoperimetric Inequality for Logarithmic Capacity
Pages 419-436
Roger W. Barnard ,Kent Pearce ,and Alexander Yu. Solynin 
Wall Properties of Domains in Euclidean spaces
Pages 437-444
Jussi Vaisala
Some Classes of Completely Monotonic Functions
Pages 445-460
Horst Alzer and Chistian Berg
Quasisymmetric Embedding of Self Similar Surfaces and Origami with Rational Maps
Pages 461-484
Daniel Meyer
On a Paper of Carleson
Pages 485-490
Melkana A. Brakalova and james A. Jenkins
New Polynomials $P$ for which $F^{''} + P(z) f = 0$ has a Solution with Almost all Real Zeros
Pages 491-498
K.C. Shin
Limit Functions in Wandering Domains of Meromorphic Functions
Pages 499-505
I.N. Baker
개인정보보호정책 l 이메일주소집단수집금지 l 뷰어다운로드
qr코드